RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 349–354 (Mi tvp3592)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On Skorokhod's Differentiability of Measures

V. I. Bogachev


Full text: PDF file (959 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 330–334

Bibliographic databases:

Received: 27.01.1986

Citation: V. I. Bogachev, “On Skorokhod's Differentiability of Measures”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 349–354; Theory Probab. Appl., 33:2 (1988), 330–334

Citation in format AMSBIB
\Bibitem{Bog88}
\by V.~I.~Bogachev
\paper On Skorokhod's Differentiability of Measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 349--354
\mathnet{http://mi.mathnet.ru/tvp3592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954581}
\zmath{https://zbmath.org/?q=an:0672.60003|0651.60003}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 330--334
\crossref{https://doi.org/10.1137/1133048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3592
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. E. P. Krugova, “On translates of convex measures”, Sb. Math., 188:2 (1997), 227–236  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Bogachev V.I., Rebrova E.A., “Funktsii ogranichennoi variatsii na beskonechnomernykh prostranstvakh s merami”, Doklady akademii nauk, 449:2 (2013), 131–131  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:196
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018